# SDR 96ZZZM1438

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: IN4007
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 401 - MCO-TPA - GEAR WARNING HORN CAN NOT BE SILENCED WHEN POWER IS REDUCED.  RESOLDERED BROKEN WIRE TO, AND REPLACED, BLOCKING DIODE CR109.
